MAUDE Adverse Event Report: UROMEDICA, INC. PROACT; UROLOGICAL IMPLANT, PRODUCT CODE: EZY

UROMEDICA, INC. PROACT; UROLOGICAL IMPLANT, PRODUCT CODE: EZY
Model Number 800018-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Sepsis (2067); Urinary Retention (2119)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient went into retention after the first volume adjustment.0.5cc were removed and the patient was still in retention.Presumably, additional volume was removed to resolve the retention, but uromedica was not explicitly informed of this.The patient was later hospitalized for sepsis, it is unclear if this is related to uromedica's device or procedure.The patient was leaking at the next office visit.It is not currently clear in what order sepsis and the latest office visit occurred.

Brand Name
PROACT
Common Device Name
UROLOGICAL IMPLANT, PRODUCT CODE: EZY
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane north
plymouth, MN 55441
7636499880
MDR Report Key21228852
Report Number3003477176-2025-00001
Device Sequence Number15539182
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public0100180668000380
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale